# SDR DALA2024053105701

- Difficulty date: May 28, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Rbl 49
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0368239) CORROSION FOUND ON TOP FLANGE OF FLOOR BEAM BS 947 RBL 49. REPAIRED FLOOR BEAM DAMAGED AT STA 947 RBL 38 TO RBL 63 PER B737-900 SRM 53-70-51-2R-5.
